Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could the pain in right pelvic area be due to side effects of rifafour pill?

I have pain in my right pelvic area. I had a cyst before, and the Doctors performed a procedure where they drained water / pulse to make it go away, that was done in December 2011. I had previously (in April 2011) had my apendicitis removed and absess drained in my stomach. Later they disovered that I have TB in my abdomen. I started taking Rifafour on the 2nd of December 2011, could the pain in the right pelvic area be side effects from taking RIFAFOUR pills
Tue, 26 May 2020
Report Abuse
General & Family Physician 's  Response
Hi

Abdominal pain can occur as a side effect of TB medicines.Abdominal pain may also be related to ovarian causes.

TB drugs can raise liver enzymes which can also cause abdominal pain,jaundice,clay colored stools denote liver inflammation or damage.

I would suggest to take abdominal , pelvic ultrasound and liver function test which can identify the cause of pain.

Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Endometriosis


Could the pain in right pelvic area be due to side effects of rifafour pill?

Hi Abdominal pain can occur as a side effect of TB medicines.Abdominal pain may also be related to ovarian causes. TB drugs can raise liver enzymes which can also cause abdominal pain,jaundice,clay colored stools denote liver inflammation or damage. I would suggest to take abdominal , pelvic ultrasound and liver function test which can identify the cause of pain. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician